# SDR SWIA200717934

- Difficulty date: January 29, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 11,617 hours, 9,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 280 BULKHEAD BELOW THE FLOOR AT STRINGER 9L AND 9R EACH HAVE A CRACK, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIPS AT RBL9 AND LBL9.
